# SDR CALA9601687

- Difficulty date: November 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN CORRODED UNDER WEB IN AFT CARGO COMPARTMENT AT STA 970, STRINGER 28L.  THE CORRODED AREA OF SKIN WAS CUT OUT, FILLER AND DOUBLER WERE FABRICATED AND INSTALLED IAW SRM 53-30-3.
